PAUL A. MICHELSON, M.S.
This content is PDF only. Please click on the PDF icon to access.
Acetaminophen is generally known as an analgesic-antipyretic agent with few adverse effects. Most reports of adverse reactions involve liver damage, thrombocytopenia, and other hematologic reactions, while very few include rash and weakness. This letter reports a case of a generalized rash and body weakness attributed to acetaminophen.
A 64-year-old white man had a 12-year history of hypertension that had been treated with reserpine but now was being treated with hydrochlorothiazide. Four and a half years before admission the patient had a myocardial infarction, was hospitalized for 2 weeks, rested at home for 3 weeks, and was treated with warfarin for
MICHELSON PA. Rash, Weakness, and Acetaminophen. Ann Intern Med. 1975;83:374. doi: https://doi.org/10.7326/0003-4819-83-3-374
Download citation file:
Published: Ann Intern Med. 1975;83(3):374.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use